# SDR SWAA2012050903821

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 23,165 hours, 22,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOP BETWEEN ROW 20 TO ROW 24.  REMOVED AND REPLACED BATTERY PACK PER MM.
